Alert archive / New Mexico / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 49, NWS Albuquerque, NM

June 2, 2009Roosevelt County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 2, 2009, 6:01 PM MDT for Roosevelt County, New Mexico. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2009, 6:01 PM MDT (00:01 UTC)
Expired
Jun 2, 2009, 6:33 PM MDT
In force
32 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

County Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 66 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:10 PM MDTHAIL 1.7515 Ene Portales, NMHAIL BEAT SIDING OFF HOUSES...BROKE HOUSE WINDOWS...AND PILED OVER 1 FOOT DEEP ON ROUTE 202 EAST OF U.S. HIGHWAY 70.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2009-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2009-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
2401 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 030001
SVRABQ
NMC041-030100-
/O.NEW.KABQ.SV.W.0049.090603T0001Z-090603T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 PM MDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 700 PM MDT

* AT 559 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM NORTHEASTERN ROOSEVELT         
  COUNTY TO EAST CENTRAL ROOSEVELT COUNTY. MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EAST CENTRAL ROOSEVELT COUNTY...

LAT...LON 3430 10304 3411 10304 3414 10319 3431 10317
TIME...MOT...LOC 0001Z 283DEG 14KT 3429 10308 3423 10307
          3413 10310

$$

KW
2 follow-up statements
000 
WWUS55 KABQ 030018
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
618 PM MDT TUE JUN 2 2009

NMC041-030100-
/O.CON.KABQ.SV.W.0049.000000T0000Z-090603T0100Z/
ROOSEVELT-
618 PM MDT TUE JUN 2 2009

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
ROOSEVELT COUNTY UNTIL 700 PM MDT...

AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM EXTREME NORTHEASTERN 
ROOSEVELT COUNTY TO EXTREME EAST CENTRAL ROOSEVELT COUNTY MOVING 
EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL ROOSEVELT COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS.

&&

LAT...LON 3414 10316 3431 10311 3430 10304 3411 10304
TIME...MOT...LOC 0018Z 283DEG 8KT 3428 10303 3422 10303
          3414 10305

$$

KW
000 
WWUS55 KABQ 030033
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
633 PM MDT TUE JUN 2 2009

NMC041-030043-
/O.CAN.KABQ.SV.W.0049.000000T0000Z-090603T0100Z/
ROOSEVELT-
633 PM MDT TUE JUN 2 2009

...SEVERE THUNDERSTORM WARNING CANCELLED FOR EAST CENTRAL ROOSEVELT
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THEREFORE THE WARNING HAS 
BEEN CANCELLED.

LAT...LON 3414 10316 3431 10311 3430 10304 3411 10304
TIME...MOT...LOC 0033Z 283DEG 8KT 3427 10299 3421 10299
          3413 10301

$$

KW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:01 PM MDT, 3 hours earlier.

Area forecast discussion, Jun 2, 3:01 PM MDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
301 PM MDT TUE JUN 2 2009

.DISCUSSION...
ONLY MINOR CHANGES THROUGH WEDNESDAY NIGHT THEN MODEST CHANGES MADE
INTO THURSDAY. 20Z SURFACE ANALYSIS SHOWS THE SURFACE FRONTAL BNDRY
DRAPED FROM NEAR RATON SE TO SANTA ROSA AND PORTALES. A WEAK UPPER
RIDGE BUILDING INTO THE AREA BEHIND THE DEPARTING WEAK UPPER LOW HAS
CREATED WESTERLY STEERING FLOW ACROSS THE AREA. STORMS ARE FIRING
ALONG THE SURFACE FRONTAL BOUNDARY AND MOVING EAST INTO MORE STABLE
AIR BEHIND THE FRONT. 12Z NAM/GFS INSTABILITY SHOW LI VALUES RISING
TO +5C EAST OF THE BOUNDARY. DEWPOINTS ACROSS THE CENTRAL PORTIONS
OF THE STATE ARE SLIGHTLY HIGHER TODAY...AS EVIDENCE BY MORE VIRGA
SHOWERS STARTING TO MAKE IT TO THE GROUND IN AND AROUND THE RIO
GRANDE VALLEY. 12Z METMOS/MAVMOS CAME INTO BETTER ALIGNMENT THAT
GAP WINDS WILL RUSH INTO THE CENTRAL VALLEYS AFTER 03Z. EXPECT
WINDY CONDITIONS THRU ABOUT 09Z AS A STRONG DENSITY GRADIENT TAKES
SOME TIME TO EVEN OUT. LEFT OVER BOUNDARIES FROM THIS AFTERNOON
WILL LIKELY SERVE AS FOCI AS STRONG MOIST LIFT MOVES INTO THE
CENTRAL VALLEY TEMPORARILY THIS EVENING.

THE FRONTAL PUSH TONIGHT WILL SET THE STAGE FOR CONVECTION TO DEVELOP
AGAIN IN AND AROUND THE CENTRAL MTN CHAIN WEDNESDAY. INSTABILITY
LOOKS GOOD EARLY IN THE DAY SO CONVECTION MAY GET GOING BEFORE NOON.
STEERING FLOW WILL REMAIN WESTERLY AROUND 10 KTS. RAISED POPS ABOVE
MODEL NUMBERS SINCE THE PAST SEVERAL DAYS HAVE FEATURED SCATTERED
COVERAGE DESPITE VERY DRY LOW LEVELS. AN UPPER LOW CREEPING SLOWLY
EASTWARD INTO THE GREAT BASIN WILL TIGHTEN THE SHORTWAVE RIDGE OVER
NM WEDNESDAY NIGHT. STEERING FLOW WILL BEGIN TO TURN MORE NW WITH
CONVECTION POSSIBLE IN THE PLAINS THRU MIDNIGHT.

CONDITIONS ARE BECOMING A LITTLE MORE OF A CONCERN FOR SEVERE
POTENTIAL OVER THE PLAINS THURSDAY. NW STEERING FLOW INCREASES TO
AROUND 15 KTS WITH SIGNIFICANT MID/LOW LEVEL INSTABILITY PRESENT
FROM THE NAM AND TO SOME DEGREE THE GFS. 12Z NAM SOUNDING ANALYSIS
AT FORT SUMNER FOR THURSDAY AFTERNOON SHOWS NO CAP PRESENT AT THIS
TIME SO WHATEVER GETS GOING ON THE CENTRAL MTS WILL HAVE POTENTIAL
TO BECOME SEVERE. RAISED POPS FOR THIS AREA AND WILL LET NEXT
SHIFTS...INCLUDING SPC...NARROW IN ON POTENTIAL ACROSS THE AREA.

CONDITIONS STILL LOOK TO WARM UP OVER THE WEEKEND AS THE UPPER LOW
BEGINS TO INCREASE DRIER WINDS ACROSS THE AREA. TEMPS WILL LIKELY BE
RIGHT AT SEASONAL NORMALS AREAWIDE FOR THE FIRST TIME IN NEARLY 2
WEEKS. GUYER

&&

.AVIATION...
LOWEST CIGS AND VIS WILL BE ASSOCIATED WITH THE STRONGEST
THUNDERSTORMS FOUND ACROSS THE EASTERN PLAINS THIS AFTERNOON AS WELL AS
BEHIND THE BACK DOOR FRONT LATER TONIGHT. AS THUNDERSTORMS GRADUALLY
TAPER DOWN THIS EVENING...A HUMID AND STABLE AIRMASS FOUND BEHIND
THE FRONTAL PROGRESSION WILL ALLOW CIGS TO DROP DOWN WITH WIDESPREAD
MVFR CONDITIONS EXPECTED. EVEN SOME LOCALIZED IFR OBSERVATIONS WILL
BE POSSIBLE. THE MOST LIKELY TERMINAL TO SEE IFR WOULD BE LVS.
STRONGER GAP WINDS FOUND ALONG THE CENTRAL MOUNTAIN CHAIN WILL ALSO
ALLOW AWOS AND ASOS SITES SUCH AS SKX...SAF AND ABQ TO SEE GUSTS
BETWEEN 30 TO 35 KT FOR A BRIEF PERIOD LATER THIS EVENING. THIS IS
INCLUDED IN THE ABQ TERMINAL FORECAST BUT HAVE LOWER SPEEDS FOR SAF.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50

&&

.FIRE WEATHER...
NO REAL SIGNIFICANT CHANGES TO THE INHERITED FORECAST. BACK DOOR
COLD FRONT APPEARS TO BE SLIGHTLY AHEAD OF SCHEDULE ACROSS THE
EASTERN PLAINS. THANKS IN LARGE PART TO THUNDERSTORM DEVELOP BEHIND
THE INITIAL FRONTAL WIND SHIFT AND BOUNDARY. HIGHER HUMIDITY IS
FOUND BEHIND THIS BOUNDARY AND IS EXPECTED TO SPILL INTO THE RIO
GRANDE VALLEY MID TO LATE EVENING. THE MOISTURE PUSH...ALBEIT
SHALLOW...IS EXPECTED TO MAKE IT TO BETWEEN THE ARIZONA STATE LINE
AND THE CONTINENTAL DIVIDE BY MID MORNING WEDNESDAY. A DISTINCT DRY
LINE IS EXPECTED TO TAKE SHAPE ACROSS THE WESTERN MOUNTAINS ON
WEDNESDAY AS THIS BOUNDARY GETS MIXED BACK TO THE EAST UNDER
SOUTHWESTERLY FLOW. HUMIDITY READINGS WILL BE QUITE LOW TO THE WEST
OF THIS DRY LINE. STORMS...GENERALLY A MIX OF WET AND DRY...WILL BE
FOUND ALONG THIS EASTWARD PROGRESSING BOUNDARY. PRETTY MUCH ALL WET
STORMS WILL BE FOUND ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAINS
AND EASTERN PLAINS ON WEDNESDAY.

ANOTHER SHALLOW MOISTURE SURGE TOWARDS THE WEST IS EXPECTED TO TAKE
SHAPE WEDNESDAY NIGHT AND PROVIDE A RECYCLE DAY...IN TERMS OF
MOISTURE AND THUNDERSTORM DEVELOPMENT ON THURSDAY. SOUTHWESTERLY
WINDS THURSDAY AFTERNOON ARE EXPECTED TO MIX OUT THIS SHALLOW
MOISTURE BED ACROSS WESTERN AND CENTRAL AREAS AND ALLOW HUMIDITY
READINGS TO FALL INTO THE UPPER SINGLE DIGITS AND TEENS.
ISOLATED...GENERALLY DRIER STORMS...WOULD BE FOUND ALONG THE RIO
GRANDE VALLEY WESTWARD WHILE A MIX OF WET AND DRY WOULD BE FOUND
ALONG THE CENTRAL MTN CHAIN. WETTER STORMS TO THE EAST OF THE
CENTRAL MTN CHAIN.

THE TREND OF INCREASING WINDS IS STILL EXPECTED...STARTING ON
THURSDAY BUT FOCUSING ON FRIDAY THROUGH SUNDAY AND PERHAPS EVEN INTO
EARLY NEXT WEEK. CRITICAL FIRE WEATHER CONDITIONS REMAIN A
POSSIBILITY FOR SOME OF THOSE DAYS ALTHOUGH HIGHER CIRRUS CLOUD
COVER AHEAD OF THE PACIFIC LOW AND GRADUALLY LOWERING TEMPERATURES
COULD AFFECT BOTH WIND SPEEDS AND HUMIDITY READINGS ON THOSE DAYS. AS IT
STANDS RIGHT NOW...A SMALL AREA TO THE LEE OF THE CENTRAL MOUNTAINS
AS WELL AS FAR WESTERN PORTIONS OF THE FORECAST AREA ARE THE MAIN
FOCUS LOCATIONS FOR FRIDAY. FOR SATURDAY...THE EASTERN HALF OF THE
FORECAST AREA IS THE MAIN FOCUS WITH A FEW HOURS POSSIBLE ACROSS
WESTERN AND CENTRAL AREAS. 50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  52  84  51  88 /  10   5   0   0
GALLUP..........................  43  82  41  84 /   5   5   0   5
GRANTS..........................  44  81  43  83 /  10  10   0   5
GLENWOOD........................  49  88  48  90 /   0   5   0   5
CHAMA...........................  39  69  37  74 /  40  30  20  10
LOS ALAMOS......................  43  74  46  78 /  50  30  20  10
RED RIVER.......................  39  65  35  72 /  60  50  40  20
TAOS............................  40  75  44  79 /  40  30  30  10
SANTA FE........................  46  76  46  80 /  50  30  20  10
SANTA FE AIRPORT................  49  79  49  83 /  40  30  10  10
ESPANOLA........................  50  81  49  85 /  30  20  10  10
ALBUQUERQUE HEIGHTS.............  57  82  58  86 /  30  20  10   5
ALBUQUERQUE VALLEY..............  57  83  56  88 /  30  20  10   5
ALBUQUERQUE FOOTHILLS...........  54  80  54  84 /  40  20  10   5
ALBUQUERQUE WEST MESA...........  57  83  56  88 /  40  20  10   5
SOCORRO.........................  54  84  58  90 /  20  20   5   0
SANDIA PARK/CEDAR CREST.........  44  76  44  80 /  60  30  10  10
MORIARTY/ESTANCIA...............  48  80  47  83 /  60  30  20  10
CARRIZOZO.......................  57  81  53  88 /  40  30   5  10
RUIDOSO.........................  47  70  46  76 /  50  30  30  10
RATON...........................  44  72  42  82 /  30  30  20  10
LAS VEGAS.......................  41  73  44  76 /  40  40  40  10
ROY.............................  46  72  48  82 /  30  20  30  10
CLAYTON.........................  48  72  52  84 /  40  10  10  10
SANTA ROSA......................  50  77  56  89 /  30  20  30  10
TUCUMCARI.......................  50  78  57  88 /  30  10  30  20
FORT SUMNER.....................  53  80  58  89 /  30  20  40  20
CLOVIS..........................  52  79  56  88 /  30  10  30  20
PORTALES........................  54  80  57  89 /  30  10  30  20
ROSWELL.........................  58  82  60  90 /  30  20  30  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GUYER/50
Hazardous weather outlook, Jun 2, 5:52 PM MDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 PM MDT TUE JUN 2 2009

UPDATED TO MENTION THE POSSIBILITY OF SEVERE WEATHER FOR THIS
EVENING

NMZ001>021-026-031200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
552 PM MDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A STRONG BACK DOOR COLD FRONT WILL CONTINUE TO PROVIDE A FOCUS FOR
STRONG THUNDERSTORMS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN AND ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS THIS EVENING.
A FEW STORMS COULD TURN SEVERE BEFORE 10 PM ON THE PLAINS OF
ROOSEVELT AND EASTERN CHAVES COUNTIES WITH LARGE HAIL...DAMAGING
WIND AND THE POTENTIAL FOR AN ISOLATED TORNADO. THE FRONT WILL PUSH
INTO THE RIO GRANDE VALLEY THIS EVENING THROUGH LATE TONIGHT WITH
EAST WINDS OF 15 TO 35 MPH AND HIGHER GUSTS BELOW CANYONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE POTENTIAL EXISTS FOR A FEW STRONG THUNDERSTORMS TO DEVELOP
ALONG AND ADJACENT TO THE CENTRAL MOUNTAIN CHAIN...INCLUDING THE
RIO GRANDE VALLEY WEDNESDAY. THE MAIN THREATS WILL BE HAIL TO
ONE HALF INCH IN DIAMETER AND GUSTY WINDS UP TO 50 MPH.

MUCH DRIER...WARMER...AND BREEZY TO WINDY CONDITIONS WILL DEVELOP
OVER THE STATE FRIDAY THROUGH SUNDAY. LOWER HUMIDITIES COMBINED
WITH THESE BREEZY TO WINDY CONDITIONS WILL CREATE A HEIGHTENED
FIRE DANGER.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

In the hours before

Special weather statement, Jun 2, 3:32 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
332 PM MDT TUE JUN 2 2009

NMZ013-022215-
QUAY COUNTY-
332 PM MDT TUE JUN 2 2009

...STRONG THUNDERSTORM MOVING OVER SOUTHERN QUAY COUNTY...

AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES NORTHWEST OF HOUSE.
MOVEMENT WAS EAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHWESTERN QUAY
COUNTY.

KW
Local storm report, Jun 2, 5:23 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
523 PM MDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND GST     1 N CANNON AFB          34.39N 103.31W
06/02/2009  M60.00 MPH       CURRY              NM   ASOS

&&

AABEYTA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 1:52 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, Santa Fe83 min
Jun 3, 1:59 PM MDTAreal Flood AdvisoryABQSan Miguel91 min
Jun 3, 2:00 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora45 min
Jun 3, 2:08 PM MDTSevere Thunderstorm WarningABQSan Miguel55 min
Jun 3, 2:26 PM MDTSevere Thunderstorm WarningABQMora, San Miguel49 min
Jun 3, 3:03 PM MDTSevere Thunderstorm WarningABQSan Miguel42 min
Jun 3, 3:33 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel42 min
Jun 3, 4:14 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel46 min
Jun 3, 4:18 PM MDTSevere Thunderstorm WarningABQColfax, Union57 min
Jun 3, 5:04 PM MDTSevere Thunderstorm WarningABQGuadalupe56 min
Jun 3, 5:43 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe92 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.